Successful Resuscitation from Cardiopulmonary Arrest: 5-FU CardiotoxicityYasuhiro Nakamura*, Masanari Kuwabara, Haruo Mitani, Minoru Ono and Sugao Ishiwata
Department of Cardiology, Toranomon Hospital, Japan
- *Corresponding Author:
- Yasuhiro Nakamura
Department of Cardiology, 2-2-2, Toranomon
Toranomon Hospital, Minatoku, Tokyo, Japan
E-mail: [email protected]
Received Date: May 15, 2017; Accepted Date: May 27, 2017; Published Date: May 30, 2017
Citation: Nakamura Y, Kuwabara M, Mitani H, Ono M, Ishiwata S (2017) Successful Resuscitation from Cardiopulmonary Arrest: 5-FU Cardiotoxicity. J Cardiovasc Dis Diagn 5:280. doi: 10.4172/2329-9517.1000280
Copyright: © 2017 Nakamura Y, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.
A 61-year-old man with 5-fluorouracil (5-FU) chemotherapy suffered a cardiopulmonary arrest (CPA). The electrocardiogram showed changes consistent with myocardial infarction only during CPA that was normalized 30 minutes after cardiopulmonary resuscitation. Coronary angiography showed no significant stenosis. We suspected the cause of CPA to be vasospastic angina due to 5-FU and administered Benidipine, Diltiazem, and Isosorbide mononitrate to prevent recurrence of vasospasm.